MathSciNet Relay Station
MathSciNet bibliographic data
MR2319969 (2009e:11133) 11J70 (11M06 33B30 33F10)
Zudilin, Wadim Approximations to -, di- and tri-logarithms. J. Comput. Appl. Math. 202 (2007), no. 2, 450–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement